MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLM915020
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 01/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer ref# (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section d2b ¿ procode: krd/hcg.Rezipping difficulty is a known procedural issue associated with the galaxy g3 mini coil.There is evidence of a product malfunction, as the device failed to meet its performance specification or otherwise performed as intended, however the potential that it could cause or contribute to a death or serious injury, is remote.There are clinical and procedural factors, including vessel characteristics, device interaction, and operator technique, that may have contributed to the reported event.There was no allegation of increased bleeding or new vessel damage caused by the device malfunction.However, it was reported that the need to switch devices resulted in a clinically significant procedural delay in the context of an already perforated aneurysm with ongoing bleeding; the delay affected how quickly the physician was able to achieve hemostasis.The severity of the event is unknown.Therefore, this event will be conservatively reported to the us fda under reporting criteria 21 cfr 803 with a classification of ¿serious injury¿ with an awareness date of 25-feb-2026.The file will be re-reviewed if additional information is received at a later date.One non-sterile galaxy g3 mini 1.5mm x 2cm was returned in the decontamination pouch.Upon receipt of the device, visual inspection was performed, and it was noted that the core wire was kinked in multiple locations.The device was returned partially unzipped.Microscopic examination was performed and the embolic coil remained attached to the resistance heating in good condition (i.E., no kink bent or elongated).The customer complaint was confirmed, even though a functional test cannot be confirmed due to the conditions of the core wire; these conditions suggest that the device was subjected to excessive manipulation when trying to re-sheath the coil.With the information available, the root cause of such damages cannot be conclusively determined.According to the risk documentation, friction is a potential failure mode that can occur during microcoil re-sheathing; friction can cause force to be inadvertently applied, resulting in the damages observed, which ultimately led to the inability to re-sheath the coil.There is no indication that the issues reported in the complaint result from a defect inherently related to the enterprise device.A manufacturing record evaluation was performed for the finished device, and no internal actions related to the malfunction were identified.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there is no evidence to suggest manufacturing or design issues, no internal action is required at this time.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendation: ¿ do not fasten the rhv valve too tightly around the introducer sheath since excessive pressure may cause damage to the introducer sheath and/or the microcoil as it is advanced into the infusion microcatheter.Additionally, if the introducer tip and microcatheter hub are misaligned, damage may occur to the microcoil as it passes through this transition.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, via a healthcare professional, that a galaxy g3 mini 1.5mm x 2cm (glm915020/ 0912507s) was used for an endovascular embolization procedure to treat an aneurysm.During the procedure, the user reported the coil couldn¿t fit into the aneurysm (unknown reason) and the coil was resheathed, however, could not be resheathed in a way that allowed the coil to be used again later.Another coil (competitor brand) was used and the procedure was completed.On 25-feb-2026, additional event information was received.Summary: per the information provided, an excelsior sl 10 microcatheter was used (stryker).Regarding whether the event resulted a procedural delay that could be considered clinically significant, it was reported, ¿the aneurysm was perforated, so, we lost time in using another coil.¿ relevant anatomical information was reported as ¿no relevant tortuosity.¿ resulting patient consequences were reported as ¿more subarachnoidal bleeding than had to be.¿ the device is expected to be returned for further analysis.No further information was made available at the time of this review.

Brand Name
GALAXY G3
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key24546577
Report Number3008114965-2026-00401
Device Sequence Number13071364
Product Code KRD
UDI-Device Identifier10886704080138
UDI-Public(01)10886704080138(17)280331(10)0912507S
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K171862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGLM915020
Device Lot Number0912507S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown